MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454515
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Images were returned for evaluation.The evaluation stated: one time-point available for evaluation: post-implantation cta dated (b)(6) 2022.Comparison series axial images appear to show a possible lack of proximal device apposition on the inner curve.Comparison axial images does not show an increase in pooling contrast on the delayed contrast series, thereby, ruling out a type ii endoleak.There appears to be bright contrast outside the implanted device communicating with contrast inside the device ~24mm, by outer curve length, distal to the proximal circumferential end of the device.Cannot confirm communication between the small amount of contrast outside the proximal device and the contrast pooling distally.(~24mm distal).Probable type iii endoleak.
 
Event or Problem Description
On (b)(6) 2021, the patient was treated for kommerell divirticulum/ aberrant sublclavian.The physician implanted a gore® tag® conformable thoracic stent graft with active control system.The patient tolerated the procedure.On (b)(6) 2022, the gore fsa received a scan from the physician that appears to be a possible type iii endoleak.Images were received for evaluation.As of this time, the physician has not taken any action to address the endoleak.
 
Additional Manufacturer Narrative
Additional information was received that a reintervention was performed to repair the reported endoleak.No endoleak was seen on angiogram images.Event type was changed from product malfunction to serious injury.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14194120
Report Number2017233-2022-02880
Device Sequence Number17237779
Product Code MIH
UDI-Device Identifier00733132646999
UDI-Public00733132646999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberTGM454515
Device Catalogue NumberTGM454515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale